# SDR USAA2014100600028

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 5,199 hours, 2,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Blocked
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT BRAKE SMELL IN CABIN UPON GATE ARRIVAL, BRAKE TEMPS NORMAL.  ACCOMPLISHED JOB CARD 26L00021001 TROUBLE SHOT CABIN ODOR.  FOUND FWD & AFT GALLEY EXTRACT FILTERS BLOCKED PREVENTING GALLEY ODORS FROM EXITING ACFT.  REPLACED EXTRACT FILTERS IN BOTH FWD & AFT GALLEYS.  NO ODORS NOTED.
